# SDR FDEA202008201947

- Difficulty date: August 20, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 70,973 hours, 26,707 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Seal
- Part number: 314N331032
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG EXHAUST  NOZZLE O/B UPPER SPRING LEAF  CRACKED REMOVED AND REPLACED SPRING LEAF  PER B757 SRM 51-40-02-0G AND REF  IPC 78-11-01-03
